MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PLEXA S 60; ICD LEAD

BIOTRONIK SE & CO. KG PLEXA S 60; ICD LEAD
Model Number 395722
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 07/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Lead was explanted due to dislodgement, inappropriate shocks, and oversensing.Should additional information become available, this report will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
PLEXA S 60
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10819969
Report Number1028232-2020-04893
Device Sequence Number4086315
Product Code NVY
UDI-Device Identifier04035479133139
UDI-Public04035479133139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number395722
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age51 YR